Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering with allergic bronchitis, get pain in back, lower part of stomach. Could this be kidney problem?

HI, I am suffering from alleric bronchitis . For this I use rota caps surflo inhaler(100 mg daily once). After using this I am getting pain in lower of the stomach front ,some time fornt and back side of It related any kidny problem? if yes .how to check kindy problem? Pls help me And sime time I am getting light pain in left ear .
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
the inhalers and rotacaps cause acid reflux leading to symptomps
with inhalers and rotacap it is required to drink lot of water
take lot of warm watere
add liquid antacisd
and rhinitidine 150 mg empty stomach
if it persists can go for ultrasound kub
and other investigations of blood to rule out extra problems
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor